# SDR SWAA2024102348912

- Difficulty date: September 14, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK LOCATED BTW BS 727C UP TO BS 727D S-16 TO S17 LH SIDE ON PASSENGER CABIN 2024-572770<[01] REPLACED BATTERY PACK LOCATED BTW BS 727C UP TO BS 727D S-16 TO S17 LH SIDE ON PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805.  TEST IS OK.;[02] REPLACED BATTERY PACK LOCATED BTW BS 727C UP TO BS 727D S-16 TO S17 LH SIDE ON PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805.  TEST IS OK.
